# SDR R61A201712160951

- Difficulty date: December 16, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 21,316 hours, 15,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HVY MX CHECK - CORROSION AS MARKED, R/H CENTER SEAT TRACK BEAM FR. 12-20 RBL 11".REMOVED AND REPLACED RH CENTER SEAT TRACK FR 12 -20
REF SRM 51-23-05, 51-23-06 CPM 51-25-00.
P/N# 170-03263-001
